# SDR SIMA20160722001

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,538 hours, 24,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD SYS 1 QTY WENT TO ZERO.  HYD SYS 1 FAIL, RAN LIST, EMERGENCY LANDING GEAR EXTENSION.  FOUND NR 1 HYDRAULIC PUMP PRESSURE LINE CHAFED.  
R & R PRESSURE HOSE IAW MM 29-10-03.  NO LEAKS NOTED AT THIS TIME.
